A continuous polling system with general service times

Kroese, Dirk P. and Schmidt, Volker (1992) A continuous polling system with general service times. Annals of Applied Probability, 2 4: 906-927.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ300234_OA.pdf Full text (open access) application/pdf 1.62MB 0
Author Kroese, Dirk P.
Schmidt, Volker
Title A continuous polling system with general service times
Journal name Annals of Applied Probability   Check publisher's open access policy
ISSN 1050-5164
Publication date 1992
Year available 1992
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 2
Issue 4
Start page 906
End page 927
Total pages 22
Place of publication Beachwood, OH United States
Publisher Institute of Mathematical Statistics
Collection year 1993
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 11:54:41 EST by Prof Dirk P. Kroese on behalf of School of Mathematics & Physics